# SDR C1HA200692003

- Difficulty date: March 13, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 3 Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT AT 12-13,000 FT THE NR 3 OIL FILTER BYPASS LIGHT ILLUMINATED.  PERFORMED COM 2-72-19 ; 2-72-12 ; 2-28-4.  RETURNED TO MMMZ.  ALL ENGINE PARAMETERS NORMAL PRIOR TO SHUTDOWN OF NR 3 INFLIGHT.  WINDMILLED ENGINE N 12 MINS.  OIL PRESS +20 PSI.  EMERGENCY WAS DECLARED.
